# SDR GRAA9539

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7584654
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON JULY 18, 1995, AIRCRAFT N1075T BLOCKED OUT AT IFP AIRPORT AND AT STATIC ENGINE RUN-UP THE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  AIRCRAFT N1075T RETURNED TO THE RAMP WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND INSTALLED A NEW OIL FILTER ON NR 2 ENGINE.  MAINTENANCE PERFORMED AN OPERATIONAL AND LEAK CHECK OF NR 2 ENGINE.  NR 2 ENGINE OPERATED NORMALLY, NO DEFECTS NOTED.  AIRCRAFT N1075T WAS RETURNED TO SERVICE.  (X)
